# SDR 9515179967

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Ftg
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE NR 3 FORWARD FLAP HINGE BEARING RETAINER PLATE FASTENER HOLES.  REPLACED HINGE FITTING (P/N 5919217-502), PER CITEXT 09-5740-1-9800.
